Latuda I tried for only a month but I had nightmares on it

I read on reviews they only last a month… anyone relate to this? I have nightmares normally so I wouldn’t want to make any worse…

I have nightmares on all antipsychotics if that makes you feel better. You have daily nightmares? I have them once every 3 weeks but I got used to them.

1 Like

And Latuda didn’t make my nightmares worse, maybe even better because its an antidepressant too.

I had really bad TD when I was taking it.

Oh no thats terrible. I had akesthisia but dr said it was temporary

Yes insane weird demented nightmares on ap’s. But luckily sometimes I don’t remember my dreams. I want to maybe try lucid dreaming sometime, I’ve tried in the past but maybe someday.

1 Like

what is TD???

tardive dyskinesia

oh ok gotcha. What were your td issues?

just a lot of twitching and sticking out my tongue

oh yikes! It went away though?

yep! Right after quitting latuda.

Are you on rexulti? Thought that might have been you?

I’m on blonanserin, which is a new med.

Personally I’ve never had nightmares on Latuda.

Which country is that from and where do you live

Latuda didn’t cause nightmares for me.